# SDR DALA2022041902679

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 52,754 hours, 27,450 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 - COCKPIT & CABIN HAS STRONG OIL SMELL. CORRECTIVE ACTION: ACCOMPLISHED AMDS W/C 2100-2005 AND APU REPLACED. (8824700)
